# SDR FDEA201303130558

- Difficulty date: March 13, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 58,107 hours, 13,469 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E PANEL NR 541JB CUTOUT FORWARD CAP FOUND CORROSION AT XW 338. REPAIRED IAW SRM 51-31-01 REVISION 52.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 116.
